# SDR 96ZZZM21

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19289
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING LANDING AT MKE, GEAR EXTENSION FAILED TO GET A DOWN INDICATION ON THE NOSE GEAR.  CYCLED GEAR ONCE WITH SAME RESULTS.  COMPLIED WITH GEAR MANUAL EXTENSION.  MADE FLYBY AND MAINTENANCE VERIFIED GEAR APPEARED DOWN.  AIRCRAFT WAS LANDED WITHOUT INCIDENT.  FOUND BROKEN WIRE AT NOSE GEAR DOWN AND LOCKED SWITCH PIN 'C'.
